# SDR DALA2018092845793

- Difficulty date: September 24, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 81,486 hours, 10,618 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UT INSPECTION ON RH 955 FAIL-SAFE STRAP FOUND CRACK INDICATION SEE W/C 5312-01170-10B. (LP 0755314)
